# SDR SWAA022011

- Difficulty date: August 31, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 31,000 hours, 27,808 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 0881031007
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, MASTER FIRE WARNING LIGHT ILLUMINATED AND BELL SOUNDED FOR NEARLY 5 MINUTES, WOULD NOT CANCEL.  REMOVED AND REPLACED FIRST OFFICER FIRE WARNING BELL CUTOUT SW PER MM.
